# SDR R61A201404020504

- Difficulty date: April 2, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 17065707001
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SPLICE BAR INBD OF FWD L2 DOOR GIRT BAR FITTING AFT OF FRAME 5 CORRODED.  MX R & R SPLICE BAR IAW SRM 51-40-02, 51-43-03.
